Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Stomach pains in lower abdomen right above pelvis, pain around anus at times just after masturbation. What should I do ?

Hi, I m a 23 year old female. I ve been researching the internet for answers, but I can t seem to find the right answers. Sometimes, after masturbation, I get stomach pains in my lower abdomen right above the pelvis . That pain is also around my anus at times as well. I also get the pain randomly about once or twice a month for a few days several times a day. It can go on anywhere from 4-7 times a day between 10 and 50 minutes at a time. It only lasts for a couple of days and then it goes away. I thought it was because of stress, but there s a lot less that I m stressed about lately, so I m not quite sure what I should do. I drink plenty of water and I ve been to a gynecologist who said I was fine. I ve also been checked for appendicitis and my periods are normal 5-7 days. No one can find anything. What should I do?
Asked On : Fri, 5 Oct 2012
Answers:  2 Views:  423
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Jul 2012
Hi there kitsunegirl.



Firstly, what techniques do you employ for masturbation? Do they involve instrumentation or appliances? Is it possible that some sort of trauma has occured during one such episode? Do you insert objects into your anus while masturbation? How long do your masturbation sessions last?



How much longer after masturbation does the pain start?



I note you have been given the all-clear by your gynec & water & hygeine are not an issue. Yes, stress does play a major role in these cases & the only other possibility that i would like to rule out is some sort of pelvic inflammatory disease. There are a host of investigations including ultrasound examinations etc that need be conducted together with some lab tests to rule out the presence of any viral pathogens et al. Do come across in person to meet & take this further or visit a dermatologist/venereologist closest to your port of residence & the addresses for various doctors' should be readily available on this HCM website.
Alternatively, you may contact us directly by name using the 'Ask-A-speciailist' feature & we can discuss this in private if discretion is desired as this is a public forum.



Cheers & Good luck & an active safe sex life!



Dr Praveen Rodrigues MD

Dermatologist, Cosmetologist, Venereologist

Vikram Hospital, Bangalore, India.
Answered: Thu, 11 Oct 2012
I find this answer helpful
Sexologist Dr. Ambekar's  Response
Dear kitsungir, If it is exclusively related with MASTURBATION IT SEEMS YOU MAY BE TRYING TOO DEEP PENETRATION AND YOUR OVARIES MIGHT BE GETTING HURT OR THERE MAY BE SOME PELVIC INFECTION YOU CAN DO ONE THING GET DONE USG ABDOMEN TRANS VAGINAL AND TRANS RECTAL USG IF THERE IS ANY PHYSICAL CAUSE IT WILL COME IN REPORTS 2ND DONT DEEP INSERT YOU CAN ENJOY MASTURBATION BY EXPLORING OUTER LIPS OF VAGINA INCLUDING CLITORAL STIMULATION , SEE IT SOLVES THE PROBLEM. IF NO DISCUSS MASTURBATION WITH YUR GYNAC.
Answered: Sat, 6 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor